Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Stammering due to nervousness - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can I help you?
User :   sir i am having stammering problem
Doctor :   ok
User :   i become nervous during talking with others and during oral exm
Doctor :   ok
Doctor :   since when?
User :   about 8months
Doctor :   ok
User :   my age is 15
Doctor :   i will help you in this
Doctor :   can i ask few relevant questions?
User :   yes
User :   are u there sir
Doctor :   yes
Doctor :   before 8 months you did not had any stammering
User :   before 1 year i stammer a bit but last 8 months its become more
Doctor :   do you stutter always or in particular conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor